# SDR SWAA090940

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 35,649 hours, 20,639 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD LOWER TRUNNION FITTING LUG CORRODED.  REPAIRED FITTING PER SWA EA.
